MathSciNet Relay Station
MathSciNet bibliographic data
MR2575570 92D25 (37B25 37N25 39A22 39A30)
Teng, Zhidong; Zhang, Yu; Gao, Shujing Permanence criteria for general delayed discrete nonautonomous $n$-species Kolmogorov systems and its applications. Comput. Math. Appl. 59 (2010), no. 2, 812–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement